# SDR AALA202404032499

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 85,214 hours, 10,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Seat 4d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 4D EMERGENCY LIGHT INOP. MAINTENACE REMOVED & REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AT SEAT 4D PER AMM 31-51-05.
